# SDR UALA2013051303322

- Difficulty date: May 12, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 40,736 hours, 16,673 cycles
- Engine: Iae V2522A5
- System (JASC): 3251 · Steering Unit
- Part: Sensor
- Part number: E21336000
- Condition: Faulty
- Location: Rt Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEEL NW STRG FAULT ECAM.  ACCOMPLISHED CHECKLIST. CYCLED A-SKID N-W STRG SW OFF THEN ON.   R & R RT NW STEERING FEEDBACK SENSOR IAW MM, OPS CHECKED GOOD.
